Skip to content
Hypo with strange symptom
avatar
Anon_15797 posted:
History
54 yr Female left lobe removed 9 years ago. Partial hysterectomy 1997, Diagnosed hypothyroid and put on Levoxyl 4 years ago. Levoxyl went from 25mcg to 100 mcg and currently on .05mg

For the past year my doctor has run every test under the sun to try and figure out why I'm having heat intolerance while being hypo. Lab of TSH T4 and R3 all in the normal range of between 1.00 to 2.00 while on the .05.mg last TSH was 4.34 which means I'm hypo again however I'm still feeling supper hot. It happens more when I lay down but it is there pretty much all day.

HRT did nothing
CT Scan showed 2 cm mass on adrenal, 24 hour urine test showed all normal

CT, MRI, US done on abdominal all normal except the mass on adrenal.

Lung CT normal

Blood work normal except TIBC high 505 (265-497
Ferritin normal range

NA+ Low 135 (137-145)

Adrenal mass is benign

Symptoms:

More weight gain only in mid section, girth up to 40 inches. Normal 27 inches

Sore throat (like if your sinus are draining) No history of sinus problems no runny nose or post nasal drip.

Hair coming out majorly.

Headache base of skull bottom right below ear, something it switches to the left side after 3 days of the right hurting

Occasionally now about once a day, my voice gives out. Clearing throat doesn't help and when I do that feels like something inside but throat hurts more when I try to clear throat.

Occasionally a dry cough

Fatigued

Memory loss

No problems swallowing

Now I know most are due to hypo symptoms but why am I feeling hot. I am not menopausal that was over with years ago, besides the heat stays for hours. Feeling overheated yet I'm hypo doesn't make sense to me.

3 (2 solid one part cystic) nodules were found and one they are going to do a biopsy (scheduled 24 Oct) that is on my isthmus of close to 2 cm (mid pole)

Can a nodule cause me feeling hot? Can someone educate me on just what the heck is going on?

Thanks
Reply
 
avatar
bf710 responded:
I have the same problem and I am hot all the time. I have Hashimoto's hypothyroidism. I am treating it naturally through diet, exercise, and natural supplements. I know that my hot flashes are due to my endometriosis, but could yours be due to side effects from your medication?
 
avatar
Lera21358 replied to bf710's response:
I wish it was that easy. My doctor and I took me off my thyroid meds for 4 months to see if I got better. It never did, it is like I went hyperthyroid however when I was off my thyroid meds for those 4 months my TSH went up to 6.34 so the labs showed I was hypo and had all the classic symptoms except I wasn't feeling cold anymore, just hot.

My doctor is as lost as I am. I'm hoping that maybe the nodule they will be doing the biopsy on might be the reason. If not, I just do not have a clue why.

My doctor has tested me everything under the sun. Adrenal, entire abdomen to include gallbladder, liver, kidney, spleen, adrenal (did show a 2 cm mass) which lead to a 24 hour urine test that came back normal.


Spotlight: Member Stories

I was diagnosed with Graves Disease in 2004. I took medication for a year and felt great. Then I lost my job and I didn't have insurance. I stopp...More

Helpful Tips

everyone with a thyroid problem should try them!
many do not believe in the supplements but I know do.I was diagnosed 2 years ago and for 1 whole year I felt horrible, extream fatigue, ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.